# SDR AALA991678

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND LIGHTING HOLES IN LEFT CUSP BETWEEN STATION 927 TO 946.  CUTOUT CORRODED SECTION OF LEFT CUSP.  INSTALLED REPAIR DOUBLER PER SRM 53-01, FIG 4.  (M)
